# SDR SWAA2022021668695

- Difficulty date: May 13, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 27,699 hours, 16,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD CAPSTRIP AT STA727+4 IS BROKEN. / REMOVED AND REPLACED CAP STRIP ASSEMBLY AT STA 727+4 AFT CARGO IAW SRM 51-40-02.
